# SDR MALA954461

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting Panel
- Part number: 2719115075
- Condition: Overheated
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3068 - DURING CRUISE BETWEEN DAY AND DTW, CREW NOTED SMOKE COMING FROM THE RT ESSENTIAL BUS CIRCUIT BREAKER PANEL. THE CREW SHUT OFF THE RT ESSENTIAL BUS AND THE AIRCRAFT RETURNED TO DAY.  MAINTENANCE REPLACED THE RT ESSENTIAL BUS CIRCUIT BREAKER LIGHTING PANEL.  THE SYSTEM PERFORMED SATISFACTORILY.  (W)
